# SDR HEEA967499

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2269A
- Make and model: Bell 206B-3
- Aircraft serial: 3608
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll Assy
- Part number: 6851574
- Condition: Oversize
- Location: Probe Elbow
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PRE-ASSEMBLY INSPECTION OF PART NOTED THE FOLLOWING:  I.D. OVERSIZED ON SCROLL PROBE ELBOW BORE AS MARKED. REPLACED DISCREPANT PART.  PART RETURNED TO DALLAS AIRMOTIVE FOR 100% WARRANTY REPAIR PER ROB HALDEMEN'S INSTRUCTIONS.
